GlockTalk.com
Home Forums Classifieds Blogs Today's Posts Search Social Groups



  
SIGN-UP
Notices

Glock Talk
Welcome To The Glock Talk Forums.
Reply
 
Thread Tools Display Modes
Old 10-14-2012, 07:38   #26
TMNKWD
Senior Member
 
TMNKWD's Avatar
 
Join Date: Jan 2012
Location: St. Louis, Missouri
Posts: 196
Remember, caffeine is not just in coffee, Mt. Dew and all the common items you think of when looking for caffeine. That Excedrin has as much caffeine as a cup of coffee. Some pain relivers can also cause rebound headaches, which give you headaches as you quit taking them.

It sounds like your issue is caffeine related and good for you for getting a handle on it.
TMNKWD is offline   Reply With Quote
Old 10-14-2012, 07:53   #27
steveksux
Massive Member
 
Join Date: Jul 2007
Posts: 13,367
Caffeine withdrawl can cause headaches too... if the headaches come when you haven't had it for a while that might be the issue. Short term hair of the dog will help fix that, but the long term solution is to wean yourself off it, keep it occasional rather than a steady diet of it.

Randy
steveksux is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump




All times are GMT -6. The time now is 04:47.



Homepage
FAQ
Forums
Calendar
Advertise
Gallery
GT Wiki
GT Blogs
Social Groups
Classifieds


Users Currently Online: 837
242 Members
595 Guests

Most users ever online: 2,244
Nov 11, 2013 at 11:42